MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLE38
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to dislocated liner.Components not revised: profemur® renaissance® stem reduced sz 14, product id: pls0r414, lot id: 1750310, conserve® total medium neck sleeve, product id: 38ns0000, lot id: 1723377, profemur® neck var/val 8dg short cobalt chrome, product id: phac1252, lot id: 1736349.

Brand Name
DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10027022
Report Number3010536692-2020-00353
Device Sequence Number14199703
Product Code LZO
UDI-Device IdentifierM684DLXPLE381
UDI-PublicM684DLXPLE381
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLE38
Device Catalogue NumberDLXPLE38
Device Lot Number1749003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2020
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;